# SDR RAIA201606020001

- Difficulty date: June 2, 2016
- Submitted: June 10, 2016
- Operation: Air carrier
- Aircraft: N14153
- Make and model: Emb EMB-145XR
- Aircraft serial: 145761
- Aircraft time: 34,271 hours, 20,393 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLAP FAIL IN FLIGHT.  RESET FLAP SYSTEM, OPS CHECK FLAP SYS NO DEFECTS NOTED.
